RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 11, Issue 4  


Approximately minimax detecting of a vector signal in Gaussian noise
Yu. V. Linnik
561
The Galton–Watson process with mean one and finite variance
H. Kesten, P. E. Ney, F. L. Spitzer
579
On Stefan's problem and optimal stopping rules for Markov processes
B. I. Grigelionis, A. N. Shiryaev
612
On the accuracy of Gaussian approximation to the distribution functions of sums of independent random variables
I. A. Ibragimov
632

Short Communications
On the distributions of some functional related to boundary problems for processes with independent increments
B. A. Rogozin
656
On a problem in random walk
K. R. Parthasarathy
670
Asymptotic analysis of some service systems
A. A. Borovkov
675
On multidimensional concentration functions
V. V. Sazonov
683
On regular boundary points for Markov processes
N. V. Krylov
690
Limit theorems in a scheme of disposal of particles in cells
B. A. Sevast'yanov
696
Asymptotic behaviour of a number of groups of particles in a classical problem of permutation
G. I. Ivchenko, Yu. I. Medvedev
701
An optimal one-impulse correction in a model
V. A. Ryasin
708
Об условиях применимости усиленного закона больших чисел к стационарным в широком смысле процессам
I. N. Verbitskaya
715
The distribution of the moment of attaining maximum for a process with independent increments
È. S. Shtatland
720

Letter to the Editor
Letter to the Editor
A. A. Trukhachev
727
Letter to the Editor
M. G. Shur
727
Letter to the Editor
S. M. Ermakov
728

New Books
New Books
Z. V. Mikhailova
729
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019